MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. VASCU-PICC®

MEDICAL COMPONENTS, INC. VASCU-PICC®
Model Number MD17012601
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Picc line fracture which is non-repairable.Will need to be replaced, exchanged under cardiac aneesthesia sedation.
 
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
No device was returned for evaluation and no photographs were provided.Additional information and clarification of the event was requested but not provided.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured, assembled, and inspected according to specification with no non-conformances or abnormalities.The manufacture process includes a 100% leak test performed as a last step in the process.This test would have detected any leaks, holes, or weak spots if it had existed at the time of manufacture.Without an evaluation of the device a root cause cannot be determined.The instructions for use include the following catheter precaution.Do not use sharp instruments near the extension lines or catheter lumens.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VASCU-PICC®
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key24471158
Report Number2518902-2026-00013
Device Sequence Number15856870
Product Code LJS
UDI-Device Identifier00884908142167
UDI-Public(01)00884908142167(17)281215(10)MSBV550
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102966
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMD17012601
Device Catalogue NumberMD17012601
Device Lot NumberMSBV550
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 MO
Patient SexMale